Home > Research > Publications & Outputs > Gravitational interactions in 2+1 dimensions
View graph of relations

Gravitational interactions in 2+1 dimensions

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Gravitational interactions in 2+1 dimensions. / Dereli, Tekin; Tucker, Robin.

In: Classical and Quantum Gravity, Vol. 5, No. 7, 1988, p. 951-959.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Dereli, T & Tucker, R 1988, 'Gravitational interactions in 2+1 dimensions', Classical and Quantum Gravity, vol. 5, no. 7, pp. 951-959. https://doi.org/10.1088/0264-9381/5/7/004

APA

Dereli, T., & Tucker, R. (1988). Gravitational interactions in 2+1 dimensions. Classical and Quantum Gravity, 5(7), 951-959. https://doi.org/10.1088/0264-9381/5/7/004

Vancouver

Author

Dereli, Tekin ; Tucker, Robin. / Gravitational interactions in 2+1 dimensions. In: Classical and Quantum Gravity. 1988 ; Vol. 5, No. 7. pp. 951-959.

Bibtex

@article{165f0e115f194884b179500f1e6810ba,
title = "Gravitational interactions in 2+1 dimensions",
abstract = "Modifications to Einstein's vacuum equations for gravitation in 2+1 dimensions are studied. The addition of the Schouten-Eisenhart 2-forms to the field equations admits gravitational wave solutions although no non-trivial static rotationally symmetric metrics exist. Higher-order derivative models for the metric are discussed together with a 2+1 Brans-Dicke theory. The latter is solved for a static metric exhibiting singularities. ",
author = "Tekin Dereli and Robin Tucker",
year = "1988",
doi = "10.1088/0264-9381/5/7/004",
language = "English",
volume = "5",
pages = "951--959",
journal = "Classical and Quantum Gravity",
issn = "0264-9381",
publisher = "IOP Publishing",
number = "7",

}

RIS

TY - JOUR

T1 - Gravitational interactions in 2+1 dimensions

AU - Dereli, Tekin

AU - Tucker, Robin

PY - 1988

Y1 - 1988

N2 - Modifications to Einstein's vacuum equations for gravitation in 2+1 dimensions are studied. The addition of the Schouten-Eisenhart 2-forms to the field equations admits gravitational wave solutions although no non-trivial static rotationally symmetric metrics exist. Higher-order derivative models for the metric are discussed together with a 2+1 Brans-Dicke theory. The latter is solved for a static metric exhibiting singularities.

AB - Modifications to Einstein's vacuum equations for gravitation in 2+1 dimensions are studied. The addition of the Schouten-Eisenhart 2-forms to the field equations admits gravitational wave solutions although no non-trivial static rotationally symmetric metrics exist. Higher-order derivative models for the metric are discussed together with a 2+1 Brans-Dicke theory. The latter is solved for a static metric exhibiting singularities.

U2 - 10.1088/0264-9381/5/7/004

DO - 10.1088/0264-9381/5/7/004

M3 - Journal article

VL - 5

SP - 951

EP - 959

JO - Classical and Quantum Gravity

JF - Classical and Quantum Gravity

SN - 0264-9381

IS - 7

ER -